On the convergence of a Newton-like method under weak conditions
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 575-584
Printed December 1, 2011
Ioannis K. Argyros and Hongmin Ren
Cameron University, Hangzhou Radio and TV University
Abstract : We provide a semilocal convergence analysis for a Newton-like method under weak conditions in a Banach space setting. In particular, we only assume that the Gateaux derivative of the operator involved is hemicontinuous. An application is also provided.
Keywords : Newton-like method, Banach space setting, semilocal convergence, Gateaux-derivative, hemicontinuity
MSC numbers : 65G99, 65J15, 47H17, 49M15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd